On the classification of finite simple groups by the number of involutions

Research output: Contribution to journalArticlepeer-review

Abstract

Simple groups with k involutions, where k ≡ 1 (modulo 4), are completely determined.

Original languageEnglish
Pages (from-to)313-314
Number of pages2
JournalProceedings of the American Mathematical Society
Volume77
Issue number3
DOIs
StatePublished - Dec 1979

Fingerprint

Dive into the research topics of 'On the classification of finite simple groups by the number of involutions'. Together they form a unique fingerprint.

Cite this